# SDR REXA2016070901304

- Difficulty date: July 9, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 21,856 hours, 14,204 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LOWER SILL ANGLE HAS AREAS OF CORROSION B/W FS 310 TO FS 349 AND MID CAP ANGLE HAS CORROSION AROUND FASTENER HOLES.CONTINUATION CARD 81513911, OP 299.  REMOVED SURFACE CORROSION FROM LOWER PASSENGER DOOR SILL BY BLENDING, REMOVED 0.006" MATERIAL, ORIGINAL THICKNESS 0.063", REMAINING 0.057" FOUND SERVICEABLE IAW SRM 51-21-06-001-001-A01 AND 53-21-23-101-001-A02.  R & R PASSENGER DOOR MID CAP ANGLE, PN:SH670-31825-9S IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
